# SDR DXTA2023062689570

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800126
- Aircraft time: 14,168 hours, 9,388 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE RT ENG WAS ABOUT 50 DEG HOTTER THAN LT. PASSING FL 380 ENG TEMP SPIKED UP THROUGH AMBER RANGE & TO RED AT 928 DEGREES. PULLED  THROTTLE BACK & ENG BACK TO NORMAL TEMP. ON DESCENT, RT ENG STARTED ABOUT 40 DEG HOTTER THAN LT FLUCTUATING 5-15 DEG UP & DOWN.  REMOVED RT ENG HP SHUTOFF VALVE,  INSTALLED OVERHAULED HP REG SHUTOFF VALVE.  CLEANED TERMINAL STRIP AS REQUIRED. ALL WORK PERFORMED IAW MM 36-10-00,71-10-00.
